Alert archive / Nevada / Wind Advisories in 2009

Wind Advisory 9, NWS Elko, NV

March 31, 20095 counties in Nevada

NWS Elko, NV issued this wind advisory at Mar 31, 2009, 2:54 PM PDT for 5 counties in Nevada. It took effect at Apr 1, 2009, 1:00 AM PDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2009, 2:54 PM PDT (21:54 UTC)
In effect from
Apr 1, 2009, 1:00 AM PDT
Expired
Apr 1, 2009, 6:00 PM PDT
In force
17 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 56 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2009-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2009-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2743 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KLKN 312154
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
254 PM PDT TUE MAR 31 2009


NVZ033-011130-
/O.NEW.KLKN.WI.Y.0009.090401T0800Z-090401T1900Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE CITY OF...WEST WENDOVER
254 PM PDT TUE MAR 31 2009

...WIND ADVISORY IN EFFECT FROM 1 AM TO NOON PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 AM TO NOON PDT WEDNESDAY. 

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATER TONIGHT. IN
THE WAKE OF THIS FRONT STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH
GUSTS TO 50 MPH ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ013-011130-
/O.NEW.KLKN.WI.Y.0009.090401T1600Z-090402T0100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
254 PM PDT TUE MAR 31 2009

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 AM TO 6 PM PDT WEDNESDAY. 

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY MORNING. IN THE
WAKE OF THIS FRONT STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH
GUSTS TO 50 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
4 follow-up statements
000 
WWUS75 KLKN 010806
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
106 AM PDT WED APR 1 2009

NVZ030>032-034>037-011600-
/O.EXB.KLKN.WI.Y.0009.090401T0806Z-090401T1600Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT...JACKPOT...
WILDHORSE...OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...LEE...
RUBY LAKE...ELY...RUTH...MCGILL...BATTLE MOUNTAIN...AUSTIN...
EUREKA...DIAMOND VALLEY
106 AM PDT WED APR 1 2009

...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING FOR MUCH OF NORTHERN
AND CENTRAL NEVADA.

A STRONG LOW PRESSURE DISTURBANCE MOVING ACROSS NORTHERN AND
CENTRAL NEVADA THROUGH THE REMAINDER OF THE NIGHT AND INTO THIS
MORNING WILL PRODUCE VERY GUSTY WINDS. NORTHWEST WINDS WILL GUST
TO 50 MPH AT HIGHER ELEVATIONS...AND ALONG THE EASTERN SLOPES OF
MOUNTAIN RIDGES. DRIVERS...ESPECIALLY OF HIGH PROFILE
VEHICLES...ARE URGED TO USE CAUTION...ESPECIALLY IN MOUNTAIN
PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ013-012015-
/O.EXT.KLKN.WI.Y.0009.090401T0806Z-090402T0100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
106 AM PDT WED APR 1 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR
NORTHERN NYE COUNTY.

A STRONG LOW PRESSURE DISTURBANCE MOVING ACROSS CENTRAL NEVADA
THROUGH THE REMAINDER OF THE NIGHT AND TODAY WILL PRODUCE STRONG 
NORTHWEST WINDS AT 25 TO 35 MPH...WITH GUSTS TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ033-011900-
/O.CON.KLKN.WI.Y.0009.000000T0000Z-090401T1900Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE CITY OF...WEST WENDOVER
106 AM PDT WED APR 1 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

A STRONG LOW PRESSURE DISTURBANCE MOVING ACROSS NORTHEAST NEVADA
THROUGH THE REMAINDER OF THE NIGHT AND THIS MORNING WILL PRODUCE
STRONG WINDS. WINDS WILL BE OUT OF THE NORTHWEST AT 25 TO 35
MPH...WITH GUSTS TO 50 MPH...THROUGH LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
REA
000 
WWUS75 KLKN 011553
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
853 AM PDT WED APR 1 2009

NVZ030>032-034>037-011700-
/O.EXP.KLKN.WI.Y.0009.000000T0000Z-090401T1600Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT...JACKPOT...
WILDHORSE...OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...LEE...
RUBY LAKE...ELY...RUTH...MCGILL...BATTLE MOUNTAIN...AUSTIN...
EUREKA...DIAMOND VALLEY
853 AM PDT WED APR 1 2009

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. 

WINDS HAVE SUBSIDED BELOW ADVISORY LEVELS ACROSS THE AREA...THEREFORE
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. BREEZY CONDITIONS
WILL CONTINUE TODAY WITH NORTHWEST WINDS OF 15 TO 25 MPH.

$$

NVZ033-011900-
/O.CON.KLKN.WI.Y.0009.000000T0000Z-090401T1900Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE CITY OF...WEST WENDOVER
853 AM PDT WED APR 1 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
THE REST OF THE MORNING...THEN SUBSIDE TO 15 TO 25 MPH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ013-020100-
/O.CON.KLKN.WI.Y.0009.000000T0000Z-090402T0100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
853 AM PDT WED APR 1 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
ACROSS NORTHERN NYE COUNTY THROUGH THE REMAINDER OF THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
000 
WWUS75 KLKN 011834
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1134 AM PDT WED APR 1 2009

NVZ033-011945-
/O.EXP.KLKN.WI.Y.0009.000000T0000Z-090401T1900Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE CITY OF...WEST WENDOVER
1134 AM PDT WED APR 1 2009

...WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY...

THE WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY. 

WINDS HAVE DECREASED WELL BELOW ADVISORY LEVELS. THEREFORE THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON.

$$

NVZ013-020100-
/O.CON.KLKN.WI.Y.0009.000000T0000Z-090402T0100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
1134 AM PDT WED APR 1 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE ACROSS NORTHERN NYE COUNTY THROUGH THE REMAINDER OF THE
DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
000 
WWUS75 KLKN 020048
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
548 PM PDT WED APR 1 2009


NVZ013-020200-
/O.EXP.KLKN.WI.Y.0009.000000T0000Z-090402T0100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
548 PM PDT WED APR 1 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS EVENING.

NORTHWESTERLY WINDS HAVE DECREASED BELOW ADVISORY LEVELS.
THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Mar 31, 2:44 PM PDT, 10 minutes earlier.

Area forecast discussion, Mar 31, 2:44 PM PDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
244 PM PDT TUE MAR 31 2009

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL CLIP NORTHEAST NEVADA
TONIGHT AND WEDNESDAY MORNING BRINGING A CHANCE OF LIGHT SNOW
SHOWERS. ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION
LATE THURSDAY AND FRIDAY FOR A GOOD CHANCE OF RAIN AND SNOW. HIGH
PRESSURE WILL BUILD ACROSS THE AREA THIS WEEKEND.
&&

.SHORT TERM...TONIGHT THROUGH FRIDAY. SHORT WAVE WILL CLIP NERN NV
TONIGHT AND WEDNESDAY MORNING BRINGING A CHANCE OF LIGHT SNOW.
ACCUMULATIONS EXPECTED TO BE LESS THAN 1/2 INCH MOST VALLEY
LOCATIONS...EXCEPT UP TO AN INCH IS POSSIBLE OVER THE EXTRM NERN
CORNER OF ELKO COUNTY. A RATHER STRONG SFC PRESSURE GRADIENT WILL
SET UP BEHIND THE COLD FRONTAL PASSAGE TONIGHT AND WEDNESDAY SO
WILL BE ISSUING A WIND ADVISORY FOR EXTREME ERN ELKO COUNTY
PRIMARILY AROUND THE WEST WENDOVER AREA FROM MIDNIGHT TONIGHT TO
NOON WEDNESDAY AND FOR NRN NYE COUNTY FROM 9 AM TO 6 PM WEDNESDAY.
THESE AREAS ARE USUALLY THE WINDIEST BEHIND COLD FRONTAL PASSAGES.
THE NEXT MORE SIGNIFICANT SHORT WAVE WILL BEGIN TO AFFECT THE
REGION THURSDAY AFTN. MODELS ARE SHOWING SOME INSTABILITY WITH
LIFTED INDICIES AROUND -1 TO -2C BUT CAPES ARE ONLY IN THE 200-300
J/KG RANGE...AND WITH CONSIDERABLE CLOUDINESS CUTTING DOWN ON SFC
HEATING THINK THE CHANCE OF ANY THUNDERSTORMS DEVELOPING WILL BE
MINIMAL. SHORT WAVE DIGS INTO THE GREAT BASIN THURSDAY NIGHT AND
FRIDAY BRINGING A GOOD CHANCE OF SHOWERS. RAIN WILL TURN OVER TO
SNOW THURSDAY NIGHT IN THE VALLEYS. THE ECMWF IS SHOWING BETWEEN
TWO AND FOUR TENTHS OF AN INCH OF LIQUID WHILE THE GFS IS MUCH
DRIER WITH ONLY ONE TO TWO TENTHS OF AN INCH. THE NAM IS IN THE
MIDDLE. THEREFORE COULD SEE 2 TO 4 INCHES OF SNOW IN SOME OF THE
VALLEYS IF THE ECMWF VERIFIES.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT TUESDAY...LONG RANGE MODELS
IN GOOD AGREEMENT THROUGH THE WEEKEND...BUT THEN SHOW DIVERGING
SOLUTIONS BY NEXT WEEK WITH SIGNIFICANT DIFFERENCES REGARDING A
POSSIBLE WINTER-LIKE STORM NEXT MONDAY AND TUESDAY. GFS...UKMET AND
ECMWF ALL SHOW FRIDAYS STORM PUSHING EAST OF THE AREA FRIDAY NIGHT
AND SATURDAY WITH SOME WRAP AROUND SNOW ACROSS ERN NV INTO SATURDAY
MORNING. WITH GOOD MODEL AGREEMENT...INCREASED POP ACROSS MOST OF
THE AREA EXCEPT HUMBOLDT COUNTY...WITH THE HIGHEST ACROSS ELKO AND
WHITE PINE COUNTIES. WITH NORTHERLY FLOW OVER THE AREA...EXPECT
TEMPS TO BE 6 TO 12 DEGS BELOW NORMAL ON SATURDAY WITH PARTLY TO
MOSTLY CLOUDY SKIES. MODELS THEN SHOW A HIGH AMPLITUDE RIDGE QUICKLY
MOVING INTO THE GREAT BASIN REGION SATURDAY NIGHT...AND EAST OF THE
REGION BY SUNDAY. EXPECT WARMING TEMPS AND DRIER CONDITIONS DURING
THE LATTER PART OF THE WEEKEND WITH TEMPS RETURNING TO NEAR OR
SLIGHTLY ABOVE NORMAL ON SUNDAY AS THE FLOW ALOFT BACKS OUT OF THE
SOUTHWEST AHEAD OF ANOTHER STORM SYSTEM OFF THE COAST.

POSSIBILITY OF A LATE SEASON WINTER STORM ACROSS PORTIONS OF NRN AND
CNTRL EARLY NEXT WEEK. HOWEVER...MODELS HAVING TROUBLE WITH THE
TIMING AND LOCATION OF THIS STORM. GFS SHOWS A DEEP TROUGH ALONG THE
WEST COAST DIGGING SOUTHEAST AND BECOMING NEGATIVELY TILTED AS IT
PUSHES INTO THE GREAT BASIN WITH UPPER LEVEL JET ENERGY TRANSFERRING
SOUTHWARD. GFS SHOWS SNOW CONTINUING THROUGH TUESDAY NIGHT ACROSS
NRN NV IN A WRAP AROUND SNOW BAND AS A SURFACE LOW INTENSIFIES
NORTHEAST OF THE STATE. IN CONTRAST...THE ECMWF SHOWS THE TROUGH
DIGGING SOUTH WELL OFF THE COASTLINE AND FORMING A CLOSED LOW OFF THE
CNTRL CALIF COAST BY MONDAY...AND THEN EJECTING THE SYSTEM EASTWARD
INTO NV BY TUESDAY...WITH CNTRL NV RECEIVING THE BRUNT OF THE STORM
IN THE FORM OF SNOW...AND NRN NV RECEIVING SOME RAIN/SNOW MIX. UKMET
SEEMS TO BE MORE IN LINE WITH THE ECMWF INITIALLY...WHILE THE GFS
ENSEMBLE AND DGEX ARE IN GOOD AGREEMENT WITH THE OPERATIONAL GFS.
WITH SUCH A LARGE UNCERTAINTY...KEPT POP NEAR CLIMO THROUGH TUESDAY
MORNING AND THEN 5 TO 10 PCT OVER CLIMO ON TUESDAY AFTERNOON...WHICH
IS THE TIME PERIOD ALL MODELS SEEM TO HAVE PRECIP OVER THE AREA.
LOWERED TEMPS A FEW DEGS BUT STILL KEPT THEM ABOVE MOS AND GENERALLY
IN THE UPPER 40S TO UPPER 50S FOR HIGHS...AND MID 20S TO MID 30S FOR
LOWS.
&&

.AVIATION...BREEZY CONDITIONS ARE EXPECTED THIS AFTERNOON AND THIS
EVENING WITH WEST TO NORTHWESTERLY WINDS OF 10 TO 20 KTS AND GUSTS
UP TO 30 KTS POSSIBLE. A COLD FRONT WILL PUSH ACROSS THE AREA LATER
TONIGHT WITH CIGS LOWERING TO AROUND 5K FEET AGL AND A 25 PCT CHC OF
SNOW SHOWERS...MAINLY AT KEKO AND KELY.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM TO 6 PM PDT WEDNESDAY FOR NVZ013.

WIND ADVISORY FROM 1 AM TO NOON PDT WEDNESDAY FOR NVZ033.

&&

91/95/95

Nearby

Wind Advisories in Nevada, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.